Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9260
Title: The application of explicit Nyström methods to singular second order differential equations
Authors: Chawla M.M.
Jain M.K.
Subramanian R.
Published in: Computers and Mathematics with Applications
Abstract: An important class of singular second order initial value problems is y″ + (2/x)y′+f(x,y) = 0, 0 < x < xf, y(0) = a, y′(0) = 0; this class includes, for example, the well-known singular equations of Emden and Liouville. The purpos of this paper is to show the interesting result that explicit Nyström methods, existing for the direct integration of special second order regular initial value problems, can be used for the integration of this class of singular initial value problems and the methods show their proper respective orders of convergence. This is justified mathematically and demonstrated computationally. © 1990.
Citation: Computers and Mathematics with Applications (1990), 19(12): 47-51
URI: https://doi.org/10.1016/0898-1221(90)90250-N
http://repository.iitr.ac.in/handle/123456789/9260
Issue Date: 1990
ISSN: 8981221
Author Scopus IDs: 57152355300
56226587200
57213580556
Author Affiliations: Chawla, M.M., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110016, India
Jain, M.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110016, India
Subramanian, R., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110016, India
Corresponding Author: Chawla, M.M.; Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110016, India
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.